# SDR DL757952657

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Condition: Delaminated
- Location: Te 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE T/E WEDGE FOR NR 3 FLAP WAS FOUND TO BE DELAMINATED APPROX TWO FEET OF I/B END.  THIS DAMAGED AREA WAS REPAIRED PER SRM 51-70-07.
